# SDR AU971478

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 269C
- Engine: Lyc HIO360D1A
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Hub
- Part number: 269A546
- Condition: Mis Installed
- Location: Eng-Trans
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE TO TRANSMISSION UPPER CLUTCH HUB INSTALLED THE WRONG WAY AROUND. BEARING SEAT SHOULDER SHEARED OFF. PERSONNEL/MAINTENANCE ERROR.
